MathSciNet Relay Station
MathSciNet bibliographic data
MR498494 12A70 (10D15 22E55)
Shahidi, Freydoon Functional equation satisfied by certain $L$-functions. Compositio Math. 37 (1978), no. 2, 171–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement